# SDR L1GA200000312

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 56,702 hours, 43,063 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Harness
- Part number: 7934123513
- Condition: Burned
- Location: Fuel Boost
- Component: Boost Pump, Nash
- Component part number: 6550934
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT CENTER BOOST PUMP REM FOUND EVIDENCE OF ARCING IN BOOST PUMP HARNESS CONNECTION.  ALSO EVIDENCE OF ARCING DAMAGE ON 2 PINS IN ELEC CONN-REM.  REPLACED PUMP AND HARNESS.
